MathSciNet Relay Station
MathSciNet bibliographic data
MR454660 (56 #12909) 46L10
Ekman, Kenneth E. Unitaries and partial isometries in a real $W\sp*$-algebra. Proc. Amer. Math. Soc. 54 (1976), 138–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement